MathSciNet Relay Station
MathSciNet bibliographic data
MR1424576 (98f:58076) 58F03 (28A78 28A80 58F12)
Urbański, Mariusz Parabolic Cantor sets. Fund. Math. 151 (1996), no. 3, 241–277.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement